# SDR DALA2021032301723

- Difficulty date: March 23, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31993
- Aircraft time: 10,063 hours, 3,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7559457) DURING INSPECTION FOUND FOA DAMAGE RT HORIZONTAL LE 2 DENTS IB, 40" & 7" FROM FUSELAGE. DAMAGE FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED RIGHT HORIZONTAL STAB LEADING EDGE PER B737 AMM 27-41-21.
